# SDR 98ZZZX530

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Beech A200
- Aircraft serial: BC15
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt Kit
- Part number: 10140261S
- Condition: Wrong Parts
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE BOLT KIT LISTED IS FOR THE UPPER AND LOWER AFT WING ATTACH FITTINGS FOR A BEECH SERIES 200,  UPON RECEIVING 4 OF THESE KITS, NOTICED THE WASHERS INCLUDED IN THE KIT DID NOT HAVE A SMOOTH CONTINUOUS OUTER RADIUS WHICH IS NOTED IN BEECH 200 SRM CH 57-17-01 PAGE 212, FIG 207.  SMOOTH OUTER RADIUS IS TO GO AGAINST 'BATHTUB' FITTING SO AS NOT TO SET UP STRESS.  COULD NOT USE THESE WASHERS AND HAD TO ORDER MORE.  SUBMITTER SUGGESTED BETTER QC ON RAYTHEONS PART COULD PREVENT DELAYS SUCH AS THIS.
